# SDR SWAA2014021125024

- Difficulty date: January 15, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Part number: 54190256
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RUDDER PANEL 370AR LOWER FWD CORNER ANGLE CRACKED AT RADIUS BEND.  REPAIRED ANGLE IAW SRM & DRAWING.
